- -

Computing the two first probability density functions of the random Cauchy-Euler differential equation: Study about regular-singular points

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Computing the two first probability density functions of the random Cauchy-Euler differential equation: Study about regular-singular points

Show simple item record

Files in this item

dc.contributor.author Cortés, J.-C. es_ES
dc.contributor.author Navarro-Quiles, A. es_ES
dc.contributor.author Romero, José-Vicente es_ES
dc.contributor.author Roselló, María-Dolores es_ES
dc.date.accessioned 2018-06-11T04:24:15Z
dc.date.available 2018-06-11T04:24:15Z
dc.date.issued 2017 es_ES
dc.identifier.uri http://hdl.handle.net/10251/103771
dc.description.abstract [EN] In this paper the randomized Cauchy-Euler differential equation is studied. With this aim, from a statistical point of view, both the first and second probability density functions of the solution stochastic process are computed. Then, the main statistical functions, namely, the mean, the variance and the covariance functions are determined as well. The study includes the computation of the first and second probability density functions of the regular-singular infinite point via an adequate mapping transforming the problem about the origin. The study is strongly based upon the Random Variable Transformation technique along with some results that have been recently published by some of authors to the random homogeneous linear second-order differential equation. Finally, an illustrative example is shown. es_ES
dc.language Inglés es_ES
dc.publisher UP4 Institute of Sciences, S.L. es_ES
dc.relation MINISTERIO DE ECONOMIA INDUSTRIA Y COMPETITIVIDAD /MTM2013-41765-P es_ES
dc.relation.ispartof Applied Mathematics and Nonlinear Sciences es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Random Cauchy-Euler differential equation es_ES
dc.subject Random Variable Transformation technique es_ES
dc.subject First and second probability density functions es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Computing the two first probability density functions of the random Cauchy-Euler differential equation: Study about regular-singular points es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.21042/AMNS.2017.1.00018 es_ES
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Cortés, J.; Navarro-Quiles, A.; Romero, J.; Roselló, M. (2017). Computing the two first probability density functions of the random Cauchy-Euler differential equation: Study about regular-singular points. Applied Mathematics and Nonlinear Sciences. 2(1):213-224. doi:10.21042/AMNS.2017.1.00018 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.21042/AMNS.2017.1.00018 es_ES
dc.description.upvformatpinicio 213 es_ES
dc.description.upvformatpfin 224 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 2 es_ES
dc.description.issue 1 es_ES
dc.identifier.eissn 2444-8656 es_ES
dc.relation.pasarela 341872 es_ES
dc.contributor.funder MINISTERIO DE ECONOMIA INDUSTRIA Y COMPETITIVIDAD es_ES


This item appears in the following Collection(s)

Show simple item record